MAUDE Adverse Event Report: BECKMAN COULTER, INC. ACCESS B-TYPE NATRIURETIC PEPTIDE; TEST,NATRIURETIC PEPTIDE

BECKMAN COULTER, INC. ACCESS B-TYPE NATRIURETIC PEPTIDE; TEST,NATRIURETIC PEPTIDE
Catalog Number 98200
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: the full patient identifier is (b)(4).A5: the customer did not supply patient demographics such as age, date of birth, sex, weight, ethnicity, or race.H3 and h6: the access bnp (access b-type natriuretic peptide) reagent was not returned for evaluation.No hardware errors or issues with other assays were reported in conjunction with this event.System performance indicators such as system check, calibration and quality control were passing within specifications at the time of the event.No other patient results were called into question.A field applications specialist (fas) reviewed the sample history, calibration, qc, and system check data from the instrument.The fas noted that there was no evidence of a hardware malfunction and no flags were generated on the sample when the instrument generated the result.In conclusion, the likely cause for this event cannot be determined with the provided information.There is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.
 
Event or Problem Description
On (b)(6) 2025, the customer reported erroneous elevated access bnp (access b-type natriuretic peptide, part number 98200, lot number 439890) were generated on the customer¿s dxi 800 access immunoassay w/spot b analyzer (part number a71456, serial number (b)(6) for one patient.The patient¿s initial sample generated an elevated result of 774 pmol/l on (b)(6) 2025.The patient was reported to be admitted to the hospital where additional testing was performed and did not show any abnormality.The additional testing performed is not known and was verbally stated to be ¿an echo and a cardiothoracic scan¿.There was no further report of injury of affect to the patient.An additional sample was collected from the patient and produced a result of 9 pmol/l on (b)(6) 2025.The original sample was re-run, although past the recommended stability) and produced a result of 8 pmol/l on (b)(6) 2025.No hardware errors or issues with other assays were reported in conjunction with this event.System check passed on (b)(6) 2025.Calibration passed on (b)(6) 2024 with reagent lot 439890 and calibrator lot 439218.Quality control (qc) was passing within the laboratory¿s established ranges.No other patient results were called into question.No issues with sample integrity were reported by the customer.

Brand Name
ACCESS B-TYPE NATRIURETIC PEPTIDE
Common Device Name
TEST,NATRIURETIC PEPTIDE
Manufacturer (Section D)
BECKMAN COULTER, INC.
1000 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
BECKMAN COULTER, INC.
1000 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key21365885
Report Number2122870-2025-00057
Device Sequence Number8452721
Product Code NBC
UDI-Device Identifier15099590750947
UDI-Public(01)15099590750947(17)250831(11)240831(10)439890
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K232164
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number98200
Device Lot Number439890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown